# SDR DHL200070923C

- Difficulty date: July 23, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD BS 1183, BETWEEN RBL 12 TO RBL 26 DITCH PAN HAS CRACK.  REMOVED DAMAGED DITCH PAN AND FABRICATED NEW PAN PER SRM 51-10-1, 51-10-2 AND 51-10-2.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW PAN PER SRM 51-30-2.
